# SDR UIEA01104

- Difficulty date: October 30, 2001
- Submitted: November 19, 2001
- Operation: Air carrier
- Aircraft: N808MC
- Make and model: Boeing 747 212B
- Aircraft serial: 21048
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Indication
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL FROM SUU AT ABOUT 80 KTS, HAD A CARGO FIRE WARNING LIGHT.  REJECTED TAKEOFF PERFORMED.  PERFORMED VISUAL INSPECTION OF FORWARD AND AFT CARGO COMPARTMENTS.  BOTH COOL, NO EVIDENCE OF HEAT OR OVERHEAT CONDITION EXISTS.  INSPECTED AFT CARGO HEAT CONTROL VALVE FOR OPERATION AND CONDITION AND PERFORMED FORWARD/AFT HEAT AND SMOKE DETECTION TEST.  ALL TEST NORMAL.  PERFORMED CHAPTER 5 CONDITIONAL INSPECTION FOR HIGH ENERGY STOP.  (M)
